Spontaneous Lorentz violation and nonpolynomial interactions

Loading...
Thumbnail Image
If you need an accessible version of this item, please email your request to iusw@iu.edu so that they may create one and provide it to you.

Date

2005

Journal Title

Journal ISSN

Volume Title

Publisher

Elsevier

Abstract

Gauge-noninvariant vector field theories with superficially nonrenormalizable nonpolynomial interactions are studied. We show that nontrivial relevant and stable theories have spontaneous Lorentz violation, and we present a large class of asymptotically free theories. The Nambu–Goldstone modes of these theories can be identified with the photon, with potential experimental implications.

Description

Keywords

Citation

Altschul, B. & Kostelecký, V.A. (2005). Spontaneous Lorentz violation and nonpolynomial interactions. Physics Letters B, 628(1–2), 106–112. http://dx.doi.org/10.1016/j.physletb.2005.09.018

DOI

Link(s) to data and video for this item

Relation

Rights

© 2005 Elsevier B.V. Open access under CC-BY license.

Type

Article